BibTeX record journals/tit/LiuOB90

download as .bib file

@article{DBLP:journals/tit/LiuOB90,
  author    = {Yow{-}Jong Liu and
               Ikuo Oka and
               Ezio Biglieri},
  title     = {Error probability for digital transmission over nonlinear channels
               with application to {TCM}},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {36},
  number    = {5},
  pages     = {1101--1110},
  year      = {1990},
  url       = {https://doi.org/10.1109/18.57209},
  doi       = {10.1109/18.57209},
  timestamp = {Tue, 10 Mar 2020 10:44:18 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/LiuOB90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics